# SDR DALA2023012000426

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 87,206 hours, 15,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY EXIT SIGN FELL OFF AT 2L DOOR.   INSTALLED THE MISSING EXIT SIGN COVER REF B767 AMM 33-51
